# SDR AALA202108084673

- Difficulty date: August 6, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 24,086 hours, 9,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: L1 Assist Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR PRESSURE INDICATION (DOOR 1L) AND PRESSURE INDICATION ON FLIGHT ATTENDANT PANEL DISAGREE. SLIDE INDICATION ON FLIGHT ATTENDANT PANEL SHOWS DISARMED WITH ALL MECHANICAL DOOR INDICATIONS SHOWING ARMED. COCKPIT INDICATION SHOWS DOOR 1L AS ARMED WHEN DOOR SHOWS ARMED MECHANICALLY. REPLACED L1 DOOR ASSIST BOTTLE DIAPHRAGM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.,
